Home

About Institute
 Short history
 Administration
 Departments
 Councils
 Documents
 Contacts
 


Scientific Activity
 Main Fields
 Programs
 Periodicals
 Partnership
 R&D Projects
 Scientific Events


Education
 Postgraduate  School
 MD  School


Resources
 ASNET-AM
 ARMGRID
 Library
Personal Data

Full name Petros Petrosyan
Phone (+374 93) 272932
E-mail pet_petros@ipia.sci.am
Position
Scientific Researcher
Research Interests

Discrete Mathematics, Combinatorial Optimization, Approximation Algorithms, Complexity Theory, Graph Theory especially Graph Colorings. More specifically, I am interested in problems of the existence, construction, completion, stability and estimating of the parameters of special colorings of graphs.

Education
PhD   Institute for Informatics and Automation
Problems NAS RA (2003 – 2006)

MS   Yerevan State University, Department of
Informatics and Applied Mathematics
(2001 – 2003)

BS   Yerevan State University, Department of
Informatics and Applied Mathematics
(1997 – 2001)
Titles, Degree

Dr., PhD in Mathematics

Professional Experience
Researcher   IIAP NAS RA (2007– present)

Associate Professor   Yerevan State University (2016 – present)

Assistant Professor
 
  Yerevan State University (2006 – present)
Instructor   Russian-Armenian (Slavonic) State
University (2003 – 2005)

Junior Researcher   IIAP NAS (2002 – 2006)
Selected Publications
A.S. Asratian, C.J. Casselgren, P.A. Petrosyan, Some results on cyclic interval edge colorings of graphs, Journal of Graph Theory, 2017, in press.

C.J. Casselgren, P.A. Petrosyan, B. Toft, On interval and cyclic interval edge colorings of (3,5)-biregular graphs, Discrete Mathematics, 2017, in press.

P.A. Petrosyan, H.H. Khachatrian, Further results on the de´Čüciency of graphs, Discrete Applied Mathematics 226, 2017, pp. 117-126.

P.A. Petrosyan, On interval edge-colorings of outerplanar graphs, Ars Combinatoria 132, 2017, pp. 127-135.

H.H. Tepanyan, P.A. Petrosyan, Interval edge-colorings of composition of graphs, Discrete Applied Mathematics 217, Part 2, 2017, pp. 368-374.

H.H. Khachatrian, P.A. Petrosyan, Interval edge-colorings of complete graphs, Discrete Mathematics 339, 2016, pp. 2249-2262.

P.A. Petrosyan, S.T. Mkhitaryan, Interval cyclic edge-colorings of graphs, Discrete Mathematics 339, 2016, pp. 1848-1860.

P.A. Petrosyan, H.H. Khachatrian, Interval non-edge-colorable bipartite graphs and multigraphs, Journal of Graph Theory 76, Issue 3, 2014, pp. 200-216.

P.A. Petrosyan, R.R. Kamalian, On sum edge-coloring of regular, bipartite graphs and split graphs, Discrete Applied Mathematics 165, 2014, pp. 263-269.

P.A. Petrosyan, On maximum matchings in almost regular graphs, Discrete Mathematics 318, 2014, pp. 58-61.

P.A. Petrosyan, H.H. Khachatrian, H.G. Tananyan, Interval edge-colorings of Cartesian products of graphs I, Discussiones Mathematicae Graph Theory 33(3), 2013, pp. 613-632.

R.R. Kamalian, P.A. Petrosyan, A note on interval edge-colorings of graphs, Mathematical Problems of Computer Science, Vol. 36, 2012, pp. 13-16.

R.R. Kamalian, P.A. Petrosyan, A note on upper bounds for the maximum span in interval edge-colorings of graphs, Discrete Mathematics 312, 2012, pp. 1393-1399.

P.A. Petrosyan, H.E. Sargsyan, On resistance of graphs, Discrete Applied Mathematics 159, 2011, pp. 1889-1900.

P.A. Petrosyan, Interval edge colorings of some products of graphs, Discussiones Mathematicae Graph Theory 31(2), 2011, pp. 357-373.

P.A. Petrosyan, H.Z. Arakelyan, V.M. Baghdasaryan, A generalization of interval edge-colorings of graphs, Discrete Applied Mathematics 158, 2010, pp. 1827-1837.

P.A. Petrosyan, Interval edge-colorings of complete graphs and n-dimensional cubes, Discrete Mathematics 310, 2010, pp. 1580-1587.
Events
 Conferences
 Workshops
 Seminars
 Trainings
 Scientific Council
 Specialised Council
 


News

11th International Conference on Computer Science and Information Technologies - CSIT-2017 will take place on September 25 -29, 2017, in Yerevan, Armenia, http://www.csit.am.


Copyright © 2013, IIAP NAS RA